# SDR DLM88070024

- Difficulty date: January 11, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 35,816 hours, 27,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Worn
- Location: Fwd Cargo Door
- Component: Door
- Component part number: 5910141123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR TO MD88 CARGO DOOR AFT EDGE IAW SRM 52-05D, FIG 50 REF NRC 18168 AND SON W33364.  DOOR REMOVED FROM  9018, STOCKED AS SPARE, REPLACED DOOR ASSY.
